# SDR MWEA99937

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clip
- Part number: S2274640
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR TAIL CONE RELEASE HANDLE FAILED PULL TEST.  AFT CLIP IS CRACKED.  MAINTENANCE REMOVED AND REPLACED AFT HANDLE RETATINER CLIP.
